# SDR GTIA2023012336897

- Difficulty date: January 19, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 44,032 hours, 19,870 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: ZCV6361
- Part serial: 10091376
- Condition: Damaged
- Location: Yellow Hyd
- Part time: 44,030 hours, 19,868 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

Y HYD RSVR OVHT.-REF TSM 29-13-00-810-802-A FOUND CHECK VALVE (3083GM) BROKEN R+R Y CHECK VALVE (3083GM) PER AMM 29-24-21 & TEMP SWITCH (3381GR) AS PRECAUTION PER AMM 29-33-11 OPS CHECK & LEAK CHECK GOOD NO DEFECTS NOTED.
